Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
150 Doctors are Online

Why is my penis bruised after taking trimix injection?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2009
Answered : 5129 Questions
Hi. I just started trimix injection. Used it yesterday late afternoon. This was my first time. Had a very good erection. Used .2 unit with 30 gauge syringe. No bleeding after injection. Since there was no bleeding I did not apply pressure. Today the penis is very bruised. There is no pain or discomfort. Will this clear up on its own? Do I need to do anything? Thanks for your advice. XXXX
Posted Wed, 22 Jan 2014 in Erectile Dysfunction
Answered by Dr. Chobufo Ditah 1 hour later
Brief Answer: Stop further sexual activity till complete healing Detailed Answer: Hi and thank you for trusting us with your health query. I am so sorry to hear about this erectile dysfunction and the reported bruised penis. I know this must be very distressing for you. From the information you have provided, there is very little to get too worried about. I will suggest that you refrain fro further intercourse and allow the penis to heal all by itself.. There is no need for any aggressive treatment at this time unless new complications like infection set in. This should normally take less than 1week. Also, you may want to send a picture for a more closer evaluation though I don't think this would change the recommendation by much. I hope you find the above helpful. I wish you well. Thank you for using our services and do feel free to ask for more information if need be. Thanks Dr. Ditah, MD.
Above answer was peer-reviewed by
Follow-up: Why is my penis bruised after taking trimix injection? 3 minutes later
Thank you. XXXX
Answered by Dr. Chobufo Ditah 4 minutes later
Brief Answer: Thank you, too! Detailed Answer: Hi XXXXXXX I a humbled to know I have been able to assist you with your query today. I wish you a speedy resolution of symptoms. Also wishing you a happy and prosperous new year. Dr. Ditah, MD
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Psychiatrist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor